Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Weakly Chainable Tree-Like Continuum without the Fixed Point Property

Author: Piotr Minc
Journal: Trans. Amer. Math. Soc. 351 (1999), 1109-1121
MSC (1991): Primary 54F15; Secondary 54H25
MathSciNet review: 1451610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a fixed points free map is constructed on a tree-like, weakly chainable continuum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 54F15, 54H25

Retrieve articles in all journals with MSC (1991): 54F15, 54H25

Additional Information

Piotr Minc
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

PII: S 0002-9947(99)02071-1
Keywords: Tree-like continuum, weakly chainable, fixed point property
Received by editor(s): May 20, 1996
Received by editor(s) in revised form: March 6, 1997
Additional Notes: This research was supported in part by NSF grant # DMS-9505108.
The author is grateful to Charles L. Hagopian for suggesting several valuable improvements
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia